Facebook Pixel

Am I pregnant....

By June 4, 2011 - 9:30pm
Rate This

I started my period on May 23-May 26. My husband and I had unprotected sex on June 2 at around 12:30am. He ejaculated in me. I took next choice ( both pills at same time) an hour later. I haven't had any bleeding(which worries me) I have been having white discharge for two days now and some cramping. I feel like my period wants to come. Do these symptoms relate to pregnancy or do you think they are more likely related to the Next choice?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your question!

Your discharge sounds more like you are ovulating than a side effect of Plan B or pregnancy. And since you are in the middle of your cycle (based on your dates) then ovulation is the most likely answer.

If you miss your period then you can take a pregnancy test so you know where you stand.

Thanks for writing,

June 5, 2011 - 9:48am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.